Illinois Journal of Mathematics

Some remarks on taboo probabilities

K. L. Chung

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 5, Issue 3 (1961), 431-435.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255630889

Mathematical Reviews number (MathSciNet)
MR0131902

Zentralblatt MATH identifier
0101.11601

Subjects
Primary: 60.65

Citation

Chung, K. L. Some remarks on taboo probabilities. Illinois J. Math. 5 (1961), no. 3, 431--435. https://projecteuclid.org/euclid.ijm/1255630889.


Export citation